# SDR DALA2017111208084

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED UPPER WEB (1 EA) ON WING CENTER SECTION (BULKHEAD) STATION 663 LBL 35 Z -6 AT LT MLG WHEEL WELL. MAINTENANCE REPAIRED PER SRM 57-10-10 FIGURE 203 REPAIR 3.
